Semicontinuity of the spectrum and an upper bound for the number of singular points of the projective hypersurface
Doklady Akademii Nauk, Tome 270 (1983) no. 6, pp. 1294-1297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_6_a1,
author = {A. N. Varchenko},
title = {Semicontinuity of the spectrum and an upper bound for the number of singular points of the projective hypersurface},
journal = {Doklady Akademii Nauk},
pages = {1294--1297},
year = {1983},
volume = {270},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_6_a1/}
}
TY - JOUR AU - A. N. Varchenko TI - Semicontinuity of the spectrum and an upper bound for the number of singular points of the projective hypersurface JO - Doklady Akademii Nauk PY - 1983 SP - 1294 EP - 1297 VL - 270 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1983_270_6_a1/ LA - ru ID - DAN_1983_270_6_a1 ER -
A. N. Varchenko. Semicontinuity of the spectrum and an upper bound for the number of singular points of the projective hypersurface. Doklady Akademii Nauk, Tome 270 (1983) no. 6, pp. 1294-1297. http://geodesic.mathdoc.fr/item/DAN_1983_270_6_a1/